# SDR CA141103012

- Difficulty date: October 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB AT 18K FEET, THE RIGHT HAND ENGINE HAD A POWER ROLLBACK. THE PILOT BROUGHT THE POWER BACK TO IDLE AND RESET THE EEC BREAKER AND FLIGHT RESUMED WITH NO MORE INCIDENTS. TROUBLESHOOTING ONGOING.
